JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMPACTNESS OF A SUBSPACE OF THE ZARISKI TOPOLOGY ON SPEC(D)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 3,  2011, pp.419-424
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.3.419
 Title & Authors
COMPACTNESS OF A SUBSPACE OF THE ZARISKI TOPOLOGY ON SPEC(D)
Chang, Gyu-Whan;
  PDF(new window)
 Abstract
Let D be an integral domain, Spec(D) the set of prime ideals of D, and X a subspace of the Zariski topology on Spec(D). We show that X is compact if and only if given any ideal I of D with for all , there exists a finitely generated idea such that for all . We also prove that if D
 Keywords
Zariski topology;subspace topology;compactness;* -Max(D);(D);
 Language
English
 Cited by
 References
1.
D.D. Anderson, Star-operations induced by overrings, Comm. Algebra 16(1988), 2535-2553.

2.
M.F. Atiyah and I.G. Macdonald, Introduction to Commutative Algebra, Addison-Wesley, 1968.

3.
R. Gilmer, Multiplicative Ideal Theory, Marcel Dekker, New York, 1972.

4.
E. Houston and M. Zafrullah, On t-invertibility II, Comm. Algebra 17 (1989) 1955-1969. crossref(new window)

5.
J. Mott and M. Zafrullah, On Prufer v-multiplication domain, Manuscripta Math. 35(1981), 1-26. crossref(new window)

6.
I.J. Papick, Super-primitive elements, Pacific J. Math. 105(1983), 217-226. crossref(new window)

7.
H. Tang, Gauss Lemma, Proc. Amer. Math. Soc. 35(1972), 372-376.

8.
M. Zafrullah, The v-operation and intersections of quotient rings of integral domains, Comm. Algebra 13(1985), 1699-1712. crossref(new window)